Differential and Integral Equations

Sub- and supersolutions for semilinear elliptic equations on all of $\mathbb{R}^n$

K. J. Brown and N. Stavrakakis

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1215-1225.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329512

Mathematical Reviews number (MathSciNet)
MR1269652

Zentralblatt MATH identifier
0811.35028

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory

Citation

Brown, K. J.; Stavrakakis, N. Sub- and supersolutions for semilinear elliptic equations on all of $\mathbb{R}^n$. Differential Integral Equations 7 (1994), no. 5-6, 1215--1225. https://projecteuclid.org/euclid.die/1369329512


Export citation